# SDR SWAA990362

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 DOOR SKIN CRACKS COMING OUT OF THE SAME RIVET HOLE.  FIRST CRACK IS .375 INCH LONG, SECOND IS .75 INCH LONG, AT LOWER AFT CORNER JUST ABOVE LOWER GATE    HINGE.  REPAIRED CRACK PER SRM.
